# SDR ASAA0040010

- Difficulty date: January 28, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 26,132 hours, 15,845 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHTS AT ROWS 14-17 WERE FOUND INOPERATIVE. RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (X)
